Numerical solution of finite geometry boundary-value problems in nonlinear magnetoelasticity

Roger Bustamante, Alois Dorfmann, Ray W. Ogden

Research output: Contribution to journalArticle

45 Citations (Scopus)
Original languageEnglish
Pages (from-to)874-883
Number of pages10
JournalInternational Journal of Solids and Structures
Volume48
Issue number6
Early online date27 Nov 2010
DOIs
Publication statusPublished - 15 Mar 2011

Keywords

  • magnetoelasticity
  • nonlinear elasticity
  • finite deformation
  • boundary-value problems
  • numerical solution

Cite this